# SDR DL777030134

- Difficulty date: February 8, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N866DA
- Make and model: Boeing 777232
- Aircraft serial: 29738
- Aircraft time: 13,356 hours, 2,638 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8102099
- Condition: Unserviceable
- Location: Ledt Pack
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

GOT SMELL OF OIL WITH VIBRATION AFTER T/O 30 MINUTES LATER L PACK MODE EICAS MESSAGE AND STATUS MESSAGE ECON COOL VALVE L    INSPECTED L PACK ACM FOUND BLADE MISSING FROM ACM TURBINE SECTION FWD TO MCO/PLAC PER MEL 21-52-01 C/P DISCONNECTED CLEARED STATUS MESSAGE                                     INSPECTED L PACK ACM - FOUND BLADED MISSING FROM ACM TURBINE SECTION - FWD TO MCO/PLAC PER MEL 21-52-01 - C/P DISCONNECT - CLEARED STATUS MSG OK                                                                                                                                                                                                                        ETOPS CATEGORY 'B': DIVERSION OR TURNBACK
